# SDR COM20386

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83962
- Condition: Failed
- Location: Horz Stab
- Part time: 3,340 hours
- Component: 70621
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STABILIZER CHANNEL 1 INOP STATUS MESSAGE ON CIRCUIT BREAKER TRIPPED.  REPLACED THE HORIZONTAL STABILIZER ACTUATOR AND MOTOR CONTROL UNIT.
